MathSciNet Relay Station
MathSciNet bibliographic data
MR2308331 60G50 (11M06 30B40 65B15)
Janssen, A. J. E. M.; van Leeuwaarden, J. S. H. On Lerch's transcendent and the Gaussian random walk. Ann. Appl. Probab. 17 (2007), no. 2, 421–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement